American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 119 found      Go to page: 1 2 3 4

[1] Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Hermitian operators on Banach algebras of Lipschitz functions. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Mohan Ravichandran and Onur Yavuz. Preduals of $H^{\infty}$ of finitely connected domains. Proc. Amer. Math. Soc. 142 (2014) 1641-1648.
Abstract, references, and article information
View Article: PDF

[3] María J. Beltrán, José Bonet and Carmen Fernández. Classical operators on weighted Banach spaces of entire functions. Proc. Amer. Math. Soc. 141 (2013) 4293-4303.
Abstract, references, and article information
View Article: PDF

[4] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information
View Article: PDF

[5] S. Waleed Noor and Dan Timotin. Embeddings of M\"untz spaces: The Hilbertian case. Proc. Amer. Math. Soc. 141 (2013) 2009-2023.
Abstract, references, and article information
View Article: PDF

[6] Miroslav Pavlović. A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011) 969-973. MR 2745648.
Abstract, references, and article information
View Article: PDF

[7] Pavel Ludvík and Jiří Spurný. Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries. Proc. Amer. Math. Soc. 139 (2011) 1099-1104. MR 2745661.
Abstract, references, and article information
View Article: PDF

[8] Witold Marciszewski and Grzegorz Plebanek. On Corson compacta and embeddings of $C(K)$ spaces. Proc. Amer. Math. Soc. 138 (2010) 4281-4289. MR 2680054.
Abstract, references, and article information
View Article: PDF

[9] Ruhan Zhao. Essential norms of composition operators between Bloch type spaces. Proc. Amer. Math. Soc. 138 (2010) 2537-2546. MR 2607883.
Abstract, references, and article information
View Article: PDF

[10] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information
View Article: PDF

[11] A. Jiménez-Vargas and Moisés Villegas-Vallecillos. Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009) 1381-1388. MR 2465663.
Abstract, references, and article information
View Article: PDF

[12] Alexander Brudnyi. Holomorphic $L^{p}$-functions on coverings of strongly pseudoconvex manifolds. Proc. Amer. Math. Soc. 137 (2009) 227-234. MR 2439445.
Abstract, references, and article information
View Article: PDF

[13] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. Jiménez-Vargas. Linear bijections preserving the Hölder seminorm. Proc. Amer. Math. Soc. 135 (2007) 2539-2547. MR 2302574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Miroslav Pavlovic. A short proof of an inequality of Littlewood and Paley. Proc. Amer. Math. Soc. 134 (2006) 3625-3627. MR 2240675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. D. Baranov. On $L^1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006) 3003-3013. MR 2231626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] James Tung. Zero sets and interpolating sets in Fock spaces. Proc. Amer. Math. Soc. 134 (2006) 259-263. MR 2170566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Piotr Koszmider. On decompositions of Banach spaces of continuous functions on Mrówka's spaces. Proc. Amer. Math. Soc. 133 (2005) 2137-2146. MR 2137881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Richard Aron, V. I. Gurariy and J. B. Seoane. Lineability and spaceability of sets of functions on $\mathbb{R}$. Proc. Amer. Math. Soc. 133 (2005) 795-803. MR 2113929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Joseph A. Cima, Alec Matheson and William T. Ross. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004) 745-754. MR 2019951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Isabelle Chalendar, Jonathan R. Partington and Martin Smith. Approximation in reflexive Banach spaces and applications to the invariant subspace problem. Proc. Amer. Math. Soc. 132 (2004) 1133-1142. MR 2045430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Sung Guen Kim and Sang Hun Lee. Exposed 2-homogeneous polynomials on Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 449-453. MR 1933336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Akram Aldroubi and Qiyu Sun. Locally finite dimensional shift-invariant spaces in $\mathbf{R}^d$. Proc. Amer. Math. Soc. 130 (2002) 2641-2654. MR 1900872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Peter Duren and Alexander P. Schuster. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002) 2609-2615. MR 1900868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Yongmin Liu. Boundedness of the Bergman type operators on mixed norm spaces. Proc. Amer. Math. Soc. 130 (2002) 2363-2367. MR 1897461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jesús Araujo. $\mathbb{N}$-compactness and weighted composition maps. Proc. Amer. Math. Soc. 130 (2002) 1225-1234. MR 1873801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jörg Eschmeier and Roland Wolff. Composition of inner mappings on the ball. Proc. Amer. Math. Soc. 130 (2002) 95-102. MR 1855625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Pratibha Ghatage, Jun Yan and Dechao Zheng. Composition operators with closed range on the Bloch space. Proc. Amer. Math. Soc. 129 (2001) 2039-2044. MR 1825915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 119 found      Go to page: 1 2 3 4